# SDR SWAA2021033153389

- Difficulty date: March 4, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB STAB STA 95.96 AT RT HORIZONTAL STABILIZER.  REPLACED NEW RIB ON LEADING EDGE STAB STA 95.96 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10- 02 AND DWG 186A1303 SHEET 1 REV - PN USED CHORD 186A1352-6 P/O 2021-127001.
